Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 26, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 5:43 AM CST for 4 counties in Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 5:43 AM CST (11:43 UTC)
- Expired
- Dec 23, 2015, 6:15 AM CST
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Conway County, AR, Pope County, AR, Searcy County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1803 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
577
WFUS54 KLZK 231143
TORLZK
ARC029-115-129-141-231215-
/O.NEW.KLZK.TO.W.0026.151223T1143Z-151223T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 AM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTH CENTRAL SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
EAST CENTRAL POPE COUNTY IN CENTRAL ARKANSAS...
NORTH CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS...
* UNTIL 615 AM CST
* AT 542 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HECTOR...OR 19 MILES NORTHEAST OF
RUSSELLVILLE...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
DABNEY AROUND 600 AM CST.
WOOLUM AROUND 610 AM CST.
CLINTON AND ROCKY HILL AROUND 615 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RUPERT...ALREAD...CHIMES...CRABTREE...MOUNTAIN MAN TRAILHEAD...DENNARD...
APPLETON...BOTKINBURG...BROCK CREEK CAMPGROUND AND SCOTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3537 9290 3548 9303 3586 9263 3564 9239
TIME...MOT...LOC 1142Z 228DEG 39KT 3547 9289
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
622 follow-up statements
290
WWUS54 KLZK 231155
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
555 AM CST WED DEC 23 2015
ARC029-115-231204-
/O.CAN.KLZK.TO.W.0026.000000T0000Z-151223T1215Z/
POPE AR-CONWAY AR-
555 AM CST WED DEC 23 2015
...THE TORNADO WARNING FOR EAST CENTRAL POPE AND NORTH CENTRAL CONWAY
COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3564 9239 3547 9282 3554 9282 3563 9280
3586 9263
TIME...MOT...LOC 1154Z 223DEG 48KT 3557 9275
$$
ARC129-141-231215-
/O.CON.KLZK.TO.W.0026.000000T0000Z-151223T1215Z/
VAN BUREN AR-SEARCY AR-
555 AM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
NORTHWESTERN VAN BUREN AND SOUTH CENTRAL SEARCY COUNTIES...
AT 554 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DABNEY...OR 16 MILES WEST OF CLINTON...MOVING
NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WOOLUM AROUND 605 AM CST.
ROCKY HILL AROUND 610 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RUPERT...ALREAD...CHIMES...CRABTREE...DENNARD...BOTKINBURG AND BROCK CREEK
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 3564 9239 3547 9282 3554 9282 3563 9280
3586 9263
TIME...MOT...LOC 1154Z 223DEG 48KT 3557 9275
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62328
WWUS54 KLZK 231157
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
557 AM CST WED DEC 23 2015
ARC129-141-231215-
/O.CON.KLZK.TO.W.0026.000000T0000Z-151223T1215Z/
VAN BUREN AR-SEARCY AR-
557 AM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
NORTHWESTERN VAN BUREN AND SOUTH CENTRAL SEARCY COUNTIES...
AT 557 AM CST...A CONFIRMED TORNADO WAS LOCATED NEAR DABNEY...OR 15
MILES WEST OF CLINTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
WOOLUM AROUND 610 AM CST.
CLINTON AND ROCKY HILL AROUND 615 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RUPERT...ALREAD...CHIMES...CRABTREE...DENNARD...BOTKINBURG AND BROCK CREEK
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3564 9239 3547 9282 3554 9282 3563 9280
3586 9263
TIME...MOT...LOC 1157Z 228DEG 38KT 3558 9273
TORNADO...OBSERVED
HAIL...<.75IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 2:17 AM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Dec 23, 2:17 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 217 AM CST WED DEC 23 2015 .SHORT TERM...TODAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE LIFTING NE ACROSS WRN AND SRN SECTIONS OF THE CWA EARLY THIS MORNING AS MOISTURE LIFTS NORTH OVER A WARM FRONT ALSO LIFTING NORTH. THIS ACTIVITY HAS REMAINED SUB-SVR SO FAR THIS MORNING AS IT MOVES SLOWLY INTO CENTRAL SECTIONS OF THE STATE. HOWEVER...THERE REMAINS SOME POTENTIAL FOR A FEW SVR STORMS ACROSS THE THE WEST AND SOUTH. THE PRIMARY THREAT EXPECTED THIS MORNING WILL BE LARGE HAIL...THOUGH THERE IS SIGNIFICANT LOW LEVEL SHR THAT AN ISOLATED TORNADO COULD BE SEEN ACROSS THE EXTREME SW IF ANY STORM COULD BECOME SFC BASED. HOWEVER...THE LOW LEVEL INVERSION MAY PREVENT MOST STORMS FROM BECOMING SFC BASED UNTIL LATER THIS MORNING. AFTER SUNRISE...THE WARM FRONT WILL LIFT NORTH OF MOST OF THE AREA...AND AN UPPER LEVEL SHORTWAVE WILL LIFT NE OVER THE STATE BY THIS AFTERNOON. SHRA/TSRA WILL CONTINUE TO DEVELOP...WITH INCREASING TEMPS AND SFC BASED INSTABILITY. AS A RESULT...THE THREAT FOR SVR WX WILL INCREASE AHEAD OF THE SFC TROUGH AXIS...OR OVER A GOOD PORTION OF THE CWA. THE LOW LEVEL SRH VALUES WILL DECREASE SOME LATER THIS MORNING AND THIS AFTERNOON...BUT THIS WILL BE ACCOMPANIED BY THE INCREASED CAPE AND STEEPER LOW AND MID LEVEL LAPSE RATES. WHILE LARGE HAIL AND DAMAGING WINDS WILL BECOME THE PRIMARY THREATS WITH THE STRONGEST STORMS...THE INCREASED CAPE AND STEEPER LOW LEVEL LAPSE RATES MAY BE ENOUGH TO OVERCOME THE DECREASED LOW LEVEL SRH...KEEPING THE THREAT FOR TORNADOES IN PLACE...ESPECIALLY ACROSS THE SERN THIRD OF THE CWA. THROUGHOUT THE AFTERNOON HRS...THE GREATEST SVR WX THREAT WILL SHIFT EAST OVER TIME...WITH ALL BUT THE SERN SECTIONS OF THE CWA SEEING A DECREASED SVR THREAT AND POTENTIAL FOR SHRA/TSRA. AFTER 00Z TONIGHT...MOST ACTIVITY SHOULD BE EAST OF THE CWA AS A COLD FRONT DROPS SE THROUGH MOST OF THE STATE...WITH CHANCES FOR PRECIP LOW FOR THE REST OF TONIGHT. LOOKS LIKE MUCH OF THU WILL REMAIN DRY...WITH JUST SOME SMALL CHANCES FOR PRECIP ACROSS THE FAR SERN COUNTIES. THIS DRY PERIOD WILL BE SHORT LIVED AS THE COLD FRONT THAT MOVES THROUGH TONIGHT LIFTS BACK NORTH ON CHRISTMAS DAY. THIS WILL RESULT IN SHRA/TSRA RETURNING TO THE FORECAST FOR MUCH OF CHRISTMAS. A POTENT STORM SYSTEM WILL APPROACH THE STATE FROM THE SW ON SAT...WITH SHRA/TSRA CONTINUING THROUGH THE END OF THE SHORT TERM. LOOKS LIKE THE AXIS OF HEAVIEST RAINFALL AND BEST CHANCES FOR PRECIP WILL SHIFT TO THE NWRN SECTIONS OF THE CWA FOR LATE SAT INTO SAT NIGHT. PRECIP CHANCES WILL PERSIST INTO THE LONG TERM PERIOD AS THIS STRONG STORM SYSTEM SLOWLY LIFTS NE OVER THE REGION. && .LONG TERM...SUNDAY THROUGH TUESDAY SOUTHWEST FLOW WILL BE OVER THE CENTRAL U.S. TO BEGIN THE PERIOD WITH AN UPPER LOW OVER WEST TEXAS. BY MONDAY THE UPPER LOW WILL MOVE TO EASTERN OKLAHOMA AND TO NORTHERN ILLINOIS BY MONDAY NIGHT. ANOTHER UPPER TROUGH...IN THE ROCKIES TUESDSAY MORNING...WILL MOVE INTO THE PLAINS LATE TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA SUNDAY WITH A FRONT STALLED OVER ARKANSAS. CHANCES FOR SHOWERS WILL DECREASE MONDAY AS THE UPPER LOW MOVES NORTH OF ARKANSAS...AND PUSHES THE FRONT EAST OF THE STATE. DRY CONDITIONS ARE EXPECTED MONDAY NIGHT THROUGH TUESDAY WITH HIGH PRESSURE AND DRIER AIR SETTLING OVER THE AREA. TEMPERATURES WILL BE COOLER MONDAY AND TUESDAY AFTER ABOVE NORMAL TEMPERATURES ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 44 65 47 / 70 10 10 20 CAMDEN AR 76 51 73 55 / 60 10 10 40 HARRISON AR 67 41 62 39 / 50 10 10 10 HOT SPRINGS AR 73 47 69 51 / 50 10 10 30 LITTLE ROCK AR 74 48 69 51 / 70 10 10 30 MONTICELLO AR 75 55 73 59 / 80 20 10 40 MOUNT IDA AR 72 44 69 48 / 50 10 10 30 MOUNTAIN HOME AR 70 41 63 41 / 60 10 10 10 NEWPORT AR 72 45 66 48 / 80 20 10 20 PINE BLUFF AR 75 51 71 53 / 70 20 10 40 RUSSELLVILLE AR 72 45 68 45 / 50 10 10 20 SEARCY AR 72 45 66 49 / 70 10 10 30 STUTTGART AR 74 49 69 52 / 80 20 10 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...51
Hazardous weather outlook, Dec 23, 5:00 AM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST WED DEC 23 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS. SOME OF THE STORMS COULD BE SEVERE IN SOUTHWEST AND WESTERN ARKANSAS EARLY THEN THE SEVERE THREAT WILL PROGRESS TO CENTRAL FOR MID MORNING...AND THEN EAST ARKANSAS FOR LATE MORNING AND EARLY AFTERNOON. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE EAST FOR OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL THROUGH EARLY SATURDAY. A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING. MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF SEVERE WEATHER. OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS AS THESE DETAILS BECOME MORE CLEAR OVER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE WEATHER. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Dec 23, 4:17 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 AM CST WED DEC 23 2015
ARZ012-021-030-231100-
JOHNSON AR-NEWTON AR-LOGAN AR-
417 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTH CENTRAL LOGAN...
NEWTON AND SOUTHERN BOONE COUNTIES UNTIL 500 AM CST...
AT 416 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CASS TO
NEAR DENNING TO RATCLIFF...AND MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...PARIS...JASPER...LAMAR...SUBIACO...HARTMAN...SCRANTON...
RATCLIFF...TOKALON...UPPER BUFFALO WILDERNESS AREA...DEVILS KNOB...
WALNUT...HINKLE...ROSETTA...PRUITT...LOST VALLEY STATE PARK...SPADRA...
ERBIE...WOODLAND AND HOYT.
LAT...LON 3612 9307 3587 9315 3537 9342 3521 9395
3523 9392 3532 9391 3531 9381 3542 9380
3536 9375 3538 9371 3577 9369 3576 9352
3588 9352 3597 9345 3608 9344 3608 9348
3612 9348
TIME...MOT...LOC 1016Z 229DEG 44KT 3569 9371 3542 9381 3531 9387
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 4:12 AM CST | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more | 14 hr |
| Dec 23, 4:17 AM CST | Special Weather Statement | LZK | Johnson, Newton | 43 min |
| Dec 23, 4:31 AM CST | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 29 min |
| Dec 23, 4:56 AM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 34 min |
| Dec 23, 5:29 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Conway, Marion, Pope, Searcy, Stone and 1 more | 46 min |
| Dec 23, 6:07 AM CST | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott, Yell | 38 min |
| Dec 23, 6:18 AM CST | Special Weather Statement | LZK | Fulton, Izard, Stone | 27 min |
| Dec 23, 6:23 AM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 37 min |
| Dec 23, 6:33 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Stone | 27 min |
| Dec 23, 6:57 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 48 min |
| Dec 23, 7:00 AM CST | Special Weather Statement | LZK | Montgomery | 45 min |
| Dec 23, 7:17 AM CST | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Perry and 4 more | 28 min |
| Dec 23, 7:39 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more | 51 min |
| Dec 23, 8:10 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more | 35 min |
| Dec 23, 8:29 AM CST | Special Weather Statement | LZK | Garland, Pike | 46 min |
| Dec 23, 8:37 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more | 38 min |
| Dec 23, 9:16 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 14 min |
| Dec 23, 9:46 AM CST | Special Weather Statement | LZK | Faulkner | 44 min |
| Dec 23, 10:15 AM CST | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 45 min |
| Dec 23, 10:51 AM CST | Special Weather Statement | LZK | Jefferson, Lonoke | 24 min |
| Dec 23, 11:00 AM CST | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more | 45 min |
| Dec 23, 11:39 AM CST | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 36 min |
| Dec 23, 11:53 AM CST | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 37 min |
| Dec 23, 12:20 PM CST | Tornado Warning | LZK | Jackson, White, Woodruff | 25 min |
| Dec 23, 12:23 PM CST | Special Weather Statement | LZK | Jackson | 22 min |
| Dec 23, 12:50 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 40 min |
| Dec 23, 12:52 PM CST | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 53 min |
| Dec 23, 1:19 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 26 min |
| Dec 23, 1:24 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 36 min |
| Dec 23, 1:45 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 45 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew | 42 min |
| Dec 23, 3:23 PM CST | Tornado Warning | LZK | Desha, Drew | 37 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.